# SDR HNAA2024050900337

- Difficulty date: April 12, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

00131 LEFT SEAT TRACK IS CORRODED AT FR19.  REMOVED AND INSTALLED NEW SERVICEABLE SEAT TRACK (PN:145-30659-011) IAW EMB 145 AMM TASK 53-01-06-400-801-A
